On tate duality and a projective scalar property for symmetric algebras

Eisele, F., Geline, M., Kessar, R. & Linckelmann, M. (2017). On tate duality and a projective scalar property for symmetric algebras. Pacific Journal of Mathematics, 293(2), pp. 277-300. doi: 10.2140/pjm.2018.293.277

Text - Accepted Version
Download (378kB) | Preview


© 2018 Mathematical Sciences Publishers. We identify a class of symmetric algebras over a complete discrete valuation ring O of characteristic zero to which the characterisation of Knörr lattices in terms of stable endomorphism rings in the case of finite group algebras can be extended. This class includes finite group algebras, their blocks and source algebras and Hopf orders. We also show that certain arithmetic properties of finite group representations extend to this class of algebras. Our results are based on an explicit description of Tate duality for lattices over symmetric O-algebras whose extension to the quotient field of O is separable.

Item Type: Article
Uncontrolled Keywords: symmetric algebras, Tate duality, Knörr lattices
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/18723

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics